# SDR USAA2012050400007

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,869 hours, 20,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - MISSING EMERGENCY EXIT SIGN COVER RIGHT BETWEEN OVERWING EMERGENCY EXIT DOOR SIDEWALL.  INSTALLED EMERGENCY EXIT SIGN COVER RIGHT BETWEEN OVERWING EMERGENCY EXIT DOOR SIDEWALL IAW A319 AMM 35-51-16.
